# SDR FDEA201209153328

- Difficulty date: September 15, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 61,592 hours, 23,795 cycles
- Engine: Ge CF66D
- Engine time: 5,294 hours, 2,672 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 OIL QUANTITY INDICATED '0'.  ALL OTHER INDICATIONS NORMAL INITALLY. IN CRUISE NR 1 OIL PRESS DROPPED TO 14 PSI WITH AN AMBER INDICATION.  CONFERRED WITH MAINT.  THROUGHOUT, QRH COMPLIED  WITH.  DIVERTED.  UPON ARRIVAL CHECKED NR 1 ENG. OIL, CONFIRMED THE OIL WAS EMPTY.  OIL WAS WET AROUND THE OIL LUBE AND  SCAVAGE PUMP.  RAN NR 1 ENG. AND CONFIRMED LEAK AT QAD RING ON SCAVAGE PUMP.  REPLACED  NR 1 LUBE AND SCAVENGE PUMP REF AMM 79-20-4-2. RAN ENG TO TAKE OFF POWER REF JRH NO FURTHER  LEAKS NOTED. ACFT OK FOR SERVICE.
